# SDR SWAA2024020935971

- Difficulty date: December 28, 2023
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Lbl25-45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING FLOOR SUPPORT BREAK TOP LAYER CRACKED @ STA 540 LBL25 TO LBL 45 MKD DOTS<[01] REMOVED AND REPLACED AT MAIN CABIN CENTER WING FLOOR SUPPORT BREAK TOP LAYER CRAKED STA 540 LBL 24.75 TO LBL 45.50 IAW SRM 51-40-02-0G-0.;[02] CORRECTION ON STEP # 1 : REMOVED AND REPLACED AT MAIN CABIN CENTER WING FLOOR SUPPORT BREAK TOP LAYER CRAKED STA 540 LBL 24.75 TO LBL 45.50 IAW SRM 51-40-02-0G-0. & IPC 53-42-11-66.;[03] VERIFIED STEP 2
